# SDR CALA2013110792727

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 75,004 hours, 28,040 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332150012
- Part serial: 74
- Condition: Leaking
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD LEAK RT ENG PYLON.  REPLACED NR 10 SPOILER PCA.
